I recently was prescribed a Plan B pill, and now after a week, I am experiencing heavy dark discharge. I have read that brown spotting is normal, and nothing to be concerned about, however, this is quite thicker & heavier than I assume the article I read was describing.
I wonder, is this still something that is normal after use of Plan B, or is it something I should be monitoring and imforming my doctor about? I hesitate to jump to any conclusions of my own; this was my first time using any type of oral contraception, yet it's hard not to worry that this discharge could have been something more than just "old blood".
I am not due for my period for at least another week and a half. Can anyone shed some light on this for me?
It could be the way your body is reacting. What they describe to you is the 'average' discharge. Some women get none, some get more than average. Everyone's body is different.
If you're concerned that something could be wrong, then by all means, contact your doctor.
Be sure you wear panty liners for now... :-)
Thanks. I didn't think that it was anything to really worry about...but you can never be sure. As I said before, I'm young, and this was my first encounter with oral contraception. I'll keep an eye on it, but for now....panty liners are my new best friend, you're right.
I am 20 yrs. old and i recently came off birth control and after my last period the following month my stomach started to cramp me and a brown discharge came out and the following day had my period and the next day it finished. and it is happening again this month am i pregnant? can some one give me some advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.